Cyril ROBERTO

  • Fiche
  • Publications

Ancien membre

Nom:
ROBERTO
Prénom:
Cyril
Site: UGE
Bureau: N/A
Téléphone: +33 1 60 95 75 20
Situation:
Statut:
Équipe de recherche:
Courriel:
cyril.roberto@univ-eiffel.fr
Page personnelle:
 

La liste ci-dessous présente les publications du membre obtenues pendant sa présence au sein du laboratoire. Les données proviennent des serveurs de HAL ; il peut donc y avoir des oublis, des doublons ou des erreurs.

  • KANTOROVICH DUALITY FOR GENERAL TRANSPORT COSTS AND APPLICATIONS
    Journal of Functional Analysis 273 (2018) 3327–3405     
  • CHARACTERIZATION OF A CLASS OF WEAK TRANSPORT-ENTROPY INEQUALITIES ON THE LINE
    Annales de l'IHP - Probabilités et Statistiques (2018)      
  • From dimension free concentration to Poincaré inequality
    Calculus of Variations and Partial Differential Equations (2015)      
  • Bounds on the deficit in the logarithmic Sobolev inequality
    Journal of Functional Analysis 267 11 (2014) 4110–4138     
  • Universality for one-dimensional hierarchical coalescence processes with double and triple merges
    Annals of Applied Probability 24 2 (2014) 476-525     
  • Hamilton Jacobi equations on metric spaces and transport entropy inequalities
    Revista Matemática Iberoamericana 30 1 (2014) 133 - 163     
  • Hamilton Jacobi equations on metric spaces and transport-entropy inequalities
    Revista Matemática Iberoamericana 30 1 (2014) 133-163     
  • The Logarithmic Sobolev Constant of The Lamplighter
    Journal of Mathematical Analysis and Applications 399 (2013) 576-585     
  • Universality in one dimensional Hierarchical Coalescence Processes
    Annals of Probability (2012)      
  • From concentration to logarithmic Sobolev and Poincare inequalities
    Journal of Functional Analysis 260 5 (2011) 1491--1522     
  • Functional inequalities for heavy tails distributions and application to isoperimetry
    Electronic Journal of Probability (2010) 364-385     
  • Functional inequalities for heavy tailed distributions and application to isoperimetry
    Electronic Journal of Probability 15 13 (2010) 346-385     
  • Modified Logarithmic Sobolev Inequalities on R
    Potential Analysis 29 2 (2008) 167-193     
  • Isoperimetry between exponential and Gaussian
    Electronic Journal of Probability 12 44 (2007) 1212-1237     
  • Sobolev inequalities for probability measures on the real line
    Studia Mathematica 159 3 (2003) 481--497     
  • Analysis of Visible/SWIR surface reflectance ratios for aerosol retrievals from satellite in Mexico City urban area
    auteur
    A. D. de Almeida Castanho, R. Prinn, V. Martins, M. Herold, C. Ichoku, L. T. Molina
    Atmospheric Chemistry and Physics 7 (2007) 5467-5477  
  • Urban Visible/SWIR surface reflectance ratios from satellite and sun photometer measurements in Mexico City
    auteur
    A. D. de Almeida Castanho, R. Prinn, V. Martins, M. Herold, C. Ichoku, L. T. Molina
    Atmospheric Chemistry and Physics Discussions 7 (2007) 8113-8139  
Laboratoire d'Analyse et de Mathématiques Appliquées

Université Gustave Eiffel

5 boulevard Descartes
Bâtiment Copernic
77420 Champs-sur-Marne